# SDR AALA20011625

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND SMALL DENT ON FUSE BELOW RIGHT ENGINE ENGINE AT STATION 1318 BETWEEN LONGERON 19 AND 20R ADL NR 5180005.  CUTOUT DAMAGE AREA, INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 23.  (M)
